# SDR AALA202011099001

- Difficulty date: November 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 53,886 hours, 33,005 cycles
- System (JASC): 2700 · Flight Control System
- Part: Transducer
- Part number: 422081100
- Condition: Defective
- Location: Nr 2 Elac
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON DESCENT FLT CONT ELAC 1 PITCH FAULT AND FLT CONT ELAC 2 PITCH FAULT ECAM CAUTION ILLUMINATED.  FOUND THE POS ERROR 9CE OFF ELAC 1+2 DURING EFCS BITE.  REPLACED THE THS MONITOR AND COMMAND TRANSDUCER, PER AMM 27-44-56.  ACCOMPLISHED SATISFACTORY LEAK AND OPERATIONAL CHECK, PER AMM 27-41-00-730-001-A.
